MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME18 10MM X 34CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME18 10MM X 34CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR181034
Medical Device Problem Codes Migration (4003); Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No.: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is (b)(4).Physical manufacturer name: (b)(4).Initial reporter information such as the name, phone and email address are not available / unknown.The healthcare professional reported that during a cerebral artery aneurysm repair procedure, the surgeon noted that the markers on the 10 mm x 34 cm micrusframe 18 detachable coil system (mfr181034 / l10323) were offset.When the physician detached the coil and pulled the delivery system, the coil protruded into the parent vessel despite being fully detached.It was reported that the procedure was successfully completed.There was no report of patient consequence or adverse event.There was no report of any procedural delay due to the reported issue.It was reported that the coil remains implanted and is thus not available to be returned for evaluation and analysis.A review of manufacturing documentation associated with this lot (l10323) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Based on complaint information, the 10 mm x 34 cm micrusframe 18 remains implanted and is thus not available for return.A review of manufacturing documentation associated with this lot (l10323) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information provided in the complaint and without the device available to be returned for evaluation and analysis, the reported issue related to the markers on the 10 mm x 34 cm micrusframe 18 being offset could not be confirmed through evaluation and analysis of the product.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.In addition, the product analysis lab would also not be able to replicate a test environment to test a device that has already been deployed and was reported to have protruded back into the parent vessel.The exact cause of the coil protrusion back into the parent vessel could not be determined.However, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size/vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the coil protrusion back into the parent vessel.The coil remains implanted and the procedure was considered successfully completed without any patient consequence.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a cerebral artery aneurysm repair procedure, the surgeon noted that the markers on the 10 mm x 34 cm micrusframe 18 detachable coil system (mfr181034 / l10323) were offset.When the physician detached the coil and pulled the delivery system, the coil protruded into the parent vessel despite being fully detached.It was reported that the procedure was successfully completed.There was no report of patient consequence or adverse event.There was no report of any procedural delay due to the reported issue.The coil remains implanted.

Brand Name
MICRUSFRAME18 10MM X 34CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8329687
Report Number3008114965-2019-00894
Device Sequence Number2137942
Product Code KRD
UDI-Device Identifier10886704077213
UDI-Public10886704077213
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberMFR181034
Device Lot NumberL10323
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1